# SDR DALA2015031702211

- Difficulty date: March 3, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 37,251 hours, 26,492 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA 533588, SECTION I ISSUED FOR REPAIR TO C2 BEAM.
